# SDR SWIA202053699

- Difficulty date: November 2, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,330 hours, 18,783 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HYD 3 SYSTEM HIGH TEMP MESSAGE.  COMPLIED WITH QRH, MESSAGE CLEARED.  WHEN TURNING PUMP 3B ON AGAIN PUMP FAILED.  FLIGHT 5416-FILED CLOSED.  PLEASE REFERENCE AML 516739.  REMOVED AND REPLACED THE NR 3 HYDRAULIC RESERVOIR, PER CRJ 700 AMM WITH A SERVICEABLE UNIT.  SERVICED THE NR 3 HYDRAULIC RESERVOIR AND PERFORMED OPERATIONAL CHECK.   BLEED SYSTEM NR 3, PER THE CRJ 700 AMM.  QUANTITY INDICATION WORKS WITH NO ISSUES.  NO LEAKS NOTED AT THIS TIME.  ALL ACCESS PANELS OPENED SECURED CLOSED.
